# SDR USAA2013062100020

- Difficulty date: May 15, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FUSELAGE SKIN AT BS727E+19", S23L.  REPAIRED FUSELAGE SKIN AT BS727E+19", S23L IAW EA 104796.
